TU Darmstadt / ULB / TUbiblio

Invariant orders on Lie groups and coverings of ordered homogeneous spaces

Neeb, Karl-Hermann (2000):
Invariant orders on Lie groups and coverings of ordered homogeneous spaces.
131, In: Monatshefte für Mathematik, pp. 123-153. [Article]

Item Type: Article
Erschienen: 2000
Creators: Neeb, Karl-Hermann
Title: Invariant orders on Lie groups and coverings of ordered homogeneous spaces
Language: English
Journal or Publication Title: Monatshefte für Mathematik
Volume: 131
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:24
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details